Este artículo es de Acceso Abierto y puede ser descargado en su versión final desde nuestro repositorio
Consulte la política de Acceso Abierto del editor


We consider the generalization of two classical periodic problems to the context of time scales. On the one hand, we generalize a celebrated result by Castro for the forced pendulum equation. On the other hand, we extend a well-known result by Nirenberg to a resonant system of equations on time scales. Furthermore, the results are new even for classical difference equations. © 2007 Texas State University.


Documento: Artículo
Título:Two classical periodic problems on time scales
Autor:Amster, P.; Tisdell, C.C.
Filiación:Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Pabellón I, (1428) Buenos Aires, Argentina
Consejo Nacional de Investigaciones Científicas y Técnicas (CONICET), Argentina
School of Mathematics, University of New South Wales, Sydney, NSW 2052, Australia
Palabras clave:Boundary value problem; Existence of solutions; Forced pendulum equation; Landesman-lazer conditions; Time scale
Página de inicio:1
Página de fin:12
Título revista:Electronic Journal of Differential Equations
Título revista abreviado:Electron. J. Differ. Equ.


  • Amster, P., Rogers, C., Tisdell, C.C., Existence of solutions to boundary value problems for dynamic systems on time scales (2005) J. Math. Anal. Appl, 308 (2), pp. 565-577
  • Amster, P., De Npoli, P., Tisdell, C.C., (2007) International Journal of Difference Equations, 2 (1)
  • Bohner, M., Peterson, A., (2001) Dynamic equations on time scales. An introduction with applications, , Birkhäuser Boston, Inc, Boston, MA
  • Bohner, M., Guseinov, G., Peterson, A., Introduction to the time scales calculus (2003) Advances in dynamic equations on time scales, pp. 1-15. , Birkhäuser Boston, Boston, MA
  • Castro, A., Periodic solutions of the forced pendulum equation (1979) Differential equations (Proc. Eighth Fall Conf., Oklahoma State Univ., Stillwater, Okla, pp. 149-160. , Academic Press, New York-London-Toronto, Ont
  • Fournier, G., Mawhin, J., On periodic solutions of forced pendulum-like equations (1985) J. Differential Equations, 60 (3), pp. 381-395
  • Guseinov, G.S., Integration on time scales (2003) J. Math. Anal. Appl, 285 (1), pp. 107-127
  • Hartman, P., On boundary value problems for systems of ordinary nonlinear second order dierential equations (1960) Trans. Amer. Math. Soc, 96, pp. 493-509
  • Hilger, S., Analysis on measure chains - a unified approach to continuous and discrete calculus (1990) Results Math, 18 (1-2), pp. 18-56
  • Landesman, E.M., Lazer, A.C., Nonlinear perturbations of linear elliptic boundary value problems at resonance (1969) J. Math. Mech, 19, pp. 609-623
  • Mawhin, J., Topological degree methods in nonlinear boundary value problems (1977) CBMS Regional Conference Series in Mathematics, 40. , Expository lectures from the CBMS Regional Conference held at Harvey Mudd College, Claremont, Calif, June 9-15, American Mathematical Society, Providence, R.I
  • Mawhin, J., Landesman-Lazer conditions for boundary value problems: A nonlinear version of resonance (2000) Bol. de la Sociedad Española de Mat. Aplicada, 16, pp. 45-65
  • Mawhin, J., Willem, M., Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations (1984) Journal of Differential Equations, 52 (2), pp. 264-287. , April
  • Nirenberg, L., Generalized degree and nonlinear problems (1971) Contributions to nonlinear functional analysis (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis, pp. 1-9. , Academic Press, New York
  • Ortega, R., Tarallo, M., Degenerate equations of pendulum-type (2000) Commun. Contemp. Math, 2 (2), pp. 127-149
  • Spedding, Vanessa. Taming Nature's Numbers, New Scientist, July 19, 2003, 28-31; Stehlík, P., Periodic boundary value problems on time scales (2005) Adv. Difference Equ, (1), pp. 81-92


---------- APA ----------
Amster, P. & Tisdell, C.C. (2007) . Two classical periodic problems on time scales. Electronic Journal of Differential Equations, 2007, 1-12.
Recuperado de [ ]
---------- CHICAGO ----------
Amster, P., Tisdell, C.C. "Two classical periodic problems on time scales" . Electronic Journal of Differential Equations 2007 (2007) : 1-12.
Recuperado de [ ]
---------- MLA ----------
Amster, P., Tisdell, C.C. "Two classical periodic problems on time scales" . Electronic Journal of Differential Equations, vol. 2007, 2007, pp. 1-12.
Recuperado de [ ]
---------- VANCOUVER ----------
Amster, P., Tisdell, C.C. Two classical periodic problems on time scales. Electron. J. Differ. Equ. 2007;2007:1-12.
Available from: [ ]